# SDR 2004UALA01177

- Difficulty date: December 1, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: P2010035012
- Condition: Damaged
- Location: Slide
- Component: Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL EMERGENCY EXIT SLIDE LIGHT WERE FOUND TO BE DAMAGED. SUPPLEMENTAL DATA UPDATE THE LIGHT ASSEMBLY WAS REPLACED.
